# SDR SWAA2025102114296

- Difficulty date: September 13, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP BS 500B AT RBL 21 AT FWD CARGO COMPARTMENT.  REPLACED CLIP ASSY LOCATED ON BS 500B AT RBL 21 AT FWD CARGO COMPARTMENT IAW SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G-0 AND DWG: 143A7505; SHEET: 123; REV -.
